Health knowledge made personal
Join this community!
› Share page:

AM POST WITHDRAWAL FROM DIAZAPAM HAVE TINGLING TONGUE SYMPTOMS REMAINING


Posted by Tudy F.

JUST WONDERING IF ANYONE OUT THERE HAS SAME EXPERIENCE.

ABOUT 2 YEARS AGO WAS PRESCRIBED BY M.D. TO TAKE DIAZAPAM DUE TO TREATMENTS BEING TAKEN FOR OTHER MUSCLE/SCAR TISSUE BEING REMOVED.  LOTS OF PAIN/DISCOMFORT DURING PHYSIO/MASSSAGE/ACCUPUNTURE TREATMENTS. SO POST PHYSIO WOULD TAKE 5 mg DIAZAPAM AND GO TO BED FOR TWO DAYS DUE TO ALL THE PAIN/DISCOMFORT FROM TREATMENT.  UNBEKNOWNST TO ME I BECAME ADDICTED TO THEM.  EVERY SECOND WEEK WHEN I'D HAVE PHYSIO TREATMENT WOULD TAKE DIAZAPAM.

ONE TIME WHILE AWAY AND NO TREATMENT FOR  A MONTH, STARTED TERRIBLE WITHDRAWAL SYMPTOMS AND WAS ASTOUNDED AT MY AGE (65) THAT I HAD AN ADDICTION - TO DIAZAPAM.  HORRID WITHDRAWAL.  SO ABOUT 3 MONTHS AGO WENT COLD TURKEY AND THREW THE REST OF THEM AWAY.  WAS NOT!!!! AWARE THAT TAKING THEM COULD CAUSE SUCH A THING NOR WAS I AWARE OF ALL THE SIDE EFFECTS OF WITHDRAWAL FROM THIS HORRID DRUG.

NOBODY EVER TOLD ME THIS COULD HAPPEN.

NOW 3 MONTHS POST STOPPING THIS DRUG, I STILL CONTINUE HAVING OTHER SYMPTOMS - NOT SO SEVERE - BUT ONLY TWIGGED TO THIS LATEST SYMPTOM AS BEING A STAGE OF WITHDRAWAL.  IT'S A BURNING/TINGLING OF THE TONGUE.  IT ISN'T TOO BAD IN A.M. BUT MOST SEVERE TOWARD THE P.M.  FOODS BOTHER TONGUE NO MATTER WHAT IS EATEN.  SPICEY IS HORRIBLE.

JUST WONDERING?  ANYONE OUT THERE HAVING THE SAME OR SIMILAR SITUATION?

 TF

 
Post an answer
Write a comment: